# SDR CA030911002

- Difficulty date: September 11, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,723 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: AC67244
- Part serial: MN158
- Condition: Damaged
- Location: Hydraulic
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT CONDUCTED PREFLIGHT CHECK AND ON AIRCRAFT RUN UP COMPLIED WITH THE INTENT OF AD CF 200315R1. DURING THE TEST UPON DEPLETION OF THE HYDRAULIC SYSTEM ACCUMULATORS, CYCLIC MOVED TO THE LT FWD QUADRANT UNCOMMANDED. THE TEST WAS REPEATED 12 TIMES AT BOTH GROUND AND FLIGHT IDLE AND EVERY CHECK CONCLUDED IN THE SAME UNCOMMANDED CYCLIC MOVEMENT. RT LATERAL SERVO WAS ISOLATED AS BEING THE CAUSE OF THE UNCOMMANDED CYCLIC MOVEMENT AND REPLACED. THE AD WAS AGAIN PERFORMED AND THE A/C CONTROLS AND HYDRAULIC SYSTEM FUNCTIONED NORMALLY.
